RUS  ENG
Full version
JOURNALS // Russian Journal of Nonlinear Dynamics // Archive

Nelin. Dinam., 2010 Volume 6, Number 1, Pages 207–217 (Mi nd67)

On coexistence of homoclinic and periodic trajectories

V. V. Fedorenko, A. N. Sharkovsky

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: The coexistence of different types of homoclinic and periodic trajectories for dynamical systems generated by continuous maps of interval into itself is investigated.

Keywords: homoclinic trajectory, type of periodic trajectory, cycle, cyclic permutation.

UDC: 517.9

MSC: 37E15

Received: 22.12.2009



© Steklov Math. Inst. of RAS, 2025